Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pulmonary tuberculosis category III. What does it mean?

hi, i am diagnosed with PULMONARY TUBERCULOSIS III CATEGORY 1, what does that mean? i am advised to undergo medication for 6mos, and i am now in my 2nd mos. of my medication i would like to ask if after my medication does the spots seen on my lungs last august 2012 will be gone? my physician (a RURAL HEALTH UNIT DOCTOR) says that the spots seen on my lung was the tb germs and not a lesion . is that true? all my laboratory test was negative except for my xray , and it was interpreted as streaky infiltrates on the upper right lobe what does it mean? i don t feel any signs and symptoms of PTB.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Pulmonologist 's  Response
tb HAS BEEN DIVIDED INTO VARIOUS CATEGORIES BY WHO BASED ON SPUTUM RESULTS, EXTENT AND SEVERITY OF DISEASE AND SOME OTHER CRITERIA AND THERE IS A LAID DOWN TREATMENT FOR VARIOUS CATEGORIES. SINCE YOUR SPUTUM IS NEGATIVE AND BASIS OF DIAGNOSIS IS CHEST X RAY, YOU ARE CAT III. I SUGGEST YOU FOLLOW YOUR DOCTOR`S ADVICE FOR BEST RESULTS AS TB TREATMENT NEEDS REGULAR SUPERVISION. THE SPOTS ARE THE DAMAGE CAUSED TO THE LUNG BY THE BACTERIA AND MAY OR MAY NOT GO AWAY. IT`S DIFFICULT TO PREDICT THAT NOW. WHAT IS IMPORTANT AT THIS STAGE IS THAT YOU TAKE YOUR TREATMENT REGULARLY WITHOUT ANY LAPSE.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor